# SDR A6WA200440078

- Difficulty date: June 8, 2004
- Submitted: July 16, 2004
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Part number: 601R9521171
- Condition: Damaged
- Location: Cabin Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PASSING THROUGH 10K FEET NOTICED LACK OF AIRFLOW.  SWITCHED TO APU AIR.  NO HELP PASSING THROUGH 22K FEET.  RECEIVED 'CABIN HI ALT' MESSAGE.  PERFORMED EMERGENCY DESCENT.  DECLARED EMERGENCY AND RETURNED TO ORD.  REMOVED AND REPLACED DUCT.  REMOVED AND REPLACED CHECK VALVE (P/N 92E20-3) AND WATER SEPARATOR, P/N 601R95251-15.  (M)
